# SDR USAA2014012700038

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK LEVEL 2 EXFOLIATION CORROSION ON AFT CABIN FLOOR STRUCTURE Z BEAM BETWEEN FRAME 64 TO FRAME 66, Z 500 & Y 1292.  REPLACED AFT CABIN FLOOR STRUCTURE Z BEAM BETWEEN FRAME 64 TO FRAME 66, Z 500 & Y 1292 IAW SRM 53-11-14, 51-42-11 & 51-72-11.
